# SDR 226072203

- Difficulty date: July 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 3,958 hours, 6,734 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Shaft
- Part number: 5243212137
- Condition: Worn
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR DRIVE SHAFT WORN AND PITTED.
